# SDR UALA2009081802528

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 35,876 hours, 9,561 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 18550000
- Part serial: 2239
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  FOUND APU BATT AT 20V AND WOULD NOT START.  REPLACED APU BATTERY, NO HELP.  REPLACED APU CONTROL UNIT, APU STARTS NORMAL.
